# SDR IKBR2021031100025

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N260SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12160
- Aircraft time: 1,465 hours
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Condition: Failed
- Location: Fuel Cap
- Part time: 1,465 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT FUEL CAP HAS AN INTERNAL GASKET BLOWN.  NO EVIDENCE OF CONTAMINATION WAS FOUND AS A RESULT OF THAT.  REMOVED AND REPLACED RIGHT AND LEFT WING FUEL CAPS WITH NEW P/N C156003-0101 (8130-3) I.A.W.TEXTRON/CESSNA 172 SERIES (1996&0N) MAINTENANCE MANUAL REV. 23 CHAPTER 28-20-00.
